# SDR DALA2021042602400

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 56,150 hours, 38,743 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR JAMB IS CORRODED ALONG LOWER EDGE. MARKED. REPLACED C2 DOOR JAMB PAN PER B717 SRM 51-41-00. AFT CARGO DOOR JAM PAN WAS TRIMMED, DRILLED, PAINTED, AND INSTALLED PER B717 SRM 53-20-15-2R. ALL WORK ABOVE ACCOMPLISHED BY B717 RII QUALIFIED INSP. REF NRC 24, C CHK. ATL. (LP #1790850)
